Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 17, Issue 01 (January 2020)

Research Articles
No Access
Modified f(R,T) cosmology with observational constraints in Lyra’s geometry
  • 2050001

https://doi.org/10.1142/S0219887820500012

Research Articles
No Access
Remark on the synergy between the heat kernel techniques and the parity anomaly
  • 2050002

https://doi.org/10.1142/S0219887820500024

Research Articles
No Access
CR-slant warped product submanifolds in nearly Kaehler manifolds
  • 2050003

https://doi.org/10.1142/S0219887820500036

Research Articles
No Access
A theoretical approach to conductivity
  • 2050004

https://doi.org/10.1142/S0219887820500048

Research Articles
No Access
On interpolating sesqui-harmonic Legendre curves in Sasakian space forms
  • 2050005

https://doi.org/10.1142/S021988782050005X

Research Articles
No Access
Transition probabilities in generalized quantum search Hamiltonian evolutions
  • 2050006

https://doi.org/10.1142/S0219887820500061

Research Articles
No Access
Conformal bootstrap in dS/CFT and topological quantum gravity
  • 2050007

https://doi.org/10.1142/S0219887820500073

Research Articles
No Access
Late time dynamics of f(R,T,RμνTμν) gravity
  • 2050008

https://doi.org/10.1142/S0219887820500085

Research Articles
No Access
Contact CR-warped product submanifolds of generalized Sasakian space forms admitting Ricci soliton
  • 2050009

https://doi.org/10.1142/S0219887820500097

Research Articles
No Access
Lie symmetry analysis and conservation laws for the time fractional Black–Scholes equation
  • 2050010

https://doi.org/10.1142/S0219887820500103

Research Articles
No Access
Tsallis holographic dark energy models in axially symmetric space time
  • 2050011

https://doi.org/10.1142/S0219887820500115

Research Articles
No Access
Conjugate points for systems of second-order ordinary differential equations
  • 2050012

https://doi.org/10.1142/S0219887820500127

Research Articles
No Access
On the generalized time fractional diffusion equation: Symmetry analysis, conservation laws, optimal system and exact solutions
  • 2050013

https://doi.org/10.1142/S0219887820500139

Research Articles
No Access
Domain walls and quark matter in Bianchi type-V universe with observational constraints in F(R,T) gravity
  • 2050014

https://doi.org/10.1142/S0219887820500140

Research Articles
No Access
Conformally flat traveling plane wave solutions of Einstein equations
  • 2050015

https://doi.org/10.1142/S0219887820500152

Research Articles
No Access
Cosmology from a running vacuum model driven by a scalar field
  • 2050016

https://doi.org/10.1142/S0219887820500164